# SDR JJBA20250806005

- Difficulty date: July 28, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT, OVERHEAD PANEL, FRAME FOUND CRACKED. LH COCKPIT OVERHEAD PANEL FRAME REMOVED AND REPLACED.
